# SDR DALA2017101307474

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY LOWER DOOR FRAME BEAM BETWEEN BS 954 TO 994. THE BEAM BTW WAS REPAIRED IAW SRM 53-20-15-2R-7.
